Skip navigation

The CFD analysis of simple parabolic and elliptic MHD flows

The CFD analysis of simple parabolic and elliptic MHD flows

Hughes, M., Pericleous, K.A. ORCID: 0000-0002-7426-9999 and Cross, M. (1994) The CFD analysis of simple parabolic and elliptic MHD flows. Applied Mathematical Modelling, 18 (3). pp. 150-155. ISSN 0307-904X (doi:10.1016/0307-904X(94)90257-7)

Full text not available from this repository.

Abstract

Models for three interesting magnetohydrodynamic (MHD) flows have been considered, whereby predicted numerical solutions are compared with their analytical counterparts. Predicted solutions were obtained from simulations carried out using the CFD code PHOENICS, with a Fortran attachment supplying momentum sources to the equations of motion to model the effect of an externally imposed magnetic field. The mathematical formulations adopted and the analytical solutions obtained are described together with the results of the computations.

Item Type: Article
Uncontrolled Keywords: Hartmann flow, MHD Couette flow, magnetic boundary layers
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Centre for Numerical Modelling & Process Analysis > Computational Science & Engineering Group
Related URLs:
Last Modified: 14 Oct 2016 09:15
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/5961

Actions (login required)

View Item View Item